# SDR UALA2011032101362

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,777 hours, 12,690 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 26
- Condition: Faulty
- Location: Bleed Air Sy
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L DUCT PRESS FLUX.  L DUCT PRESS CYCLING DURING DESCENT.  VALVE LOCKED CLOSED. WORK WITH CH1548. 1 EA RELAY 562-1833 SHPD AOM D0403.  REPLACED PRSOV PER MM.  ACP ENGINE RUN, OPS CHECK NORMAL.
